# SDR VNAA0005011

- Difficulty date: May 26, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 11,921 hours, 10,674 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE CREW RECEIVED A FLAP CONTROL FAIL CAS MESSAGE.  THE CREW THEN ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND RESET THE FLAP CONTROL BOX IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-50-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
